I have a similar issue with the same equipment. The mapping works most of the time, but when I am in photoshop, the mapping 'slips' so that I'm only half way across the pad yet at the far edge of the screen. If I come out of photoshop and use another program, the mapping returns to normal. Sometimes it even slips the other way so that I can't access an inch or two at the edge of the screen.
The tablet doesn't seem to work at all with that driver! I had to download the driver from here: http://www.wacom.eu/index4.asp?pid=29&lang=en to get it to work at all! (I'm in the UK so using the EU site makes sense- if that has anything to do with it).
1. unplug tablet from the computer
2. remove driver/tablet software
3. restart your computer
4. install latest driver from WACOM
5. restart computer again and plug in your tablet
6. go to preferences and do your settings
hope this works for you. good luck
Thank you for your reply.
Your steps does not solve the problem. I had tried those steps several times, but without luck.
The issue is (I think) because I use a more dense ppi and the driver gets the boot up ppi resolution. I use my screen at "More Space" but when the computer turns on... it on "Best (Retina)".
So my idea is the driver gets the "Best (Retina)" ppi and when my sessions starts and the computer changes to "More Space"... the Wacom driver already got the other resolution and there is the problem.
Check this post for more details: Low screen resolution on login after boot | Apple Support Communities
The drivers at the UK site and the US site are in the same family.
The difference is the UK are a bit older than the US.
For me, the new 6.3.11w3 driver is working a bit better.
Not perfect, but better.
I just did this, and noticed that the newest driver had a Jan 15 date. After following all the steps, all is well, my cursor moves across all the areas of my two screens, and if I work in PhotoShop, the cursor still goes everywhere on my displays.
Not an expert in this but just reading through the replys and suggestions you've had to resovle your issue - Have you ruled out the possibility that its a counterfeit tablet !!